Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe migraine and smell of ammonia in nose. Taken large amount of Alanzoine medication. Cure?

hi i have recently stopped years of poly drug use im 4 months clean i was taking lots of amphetaime and mephadron and lots of canabis i have also taken larg ammounts of alanzopine medication i have compleatly stopped for 4 months and i keep getting migrains and the smell of amonia in my nose and i get verry stressed and agitated a lot and dont no what to do and feel like all the above problems are all part of one do you no how too fix it i no abstinence from the drugs is the main thing i just need to fix all the other problems to be able to function i i cant sleep for no more than 3 hours a night aswel my sleep patern is nonegsistent i eat quit healthy aswell and im quit activ too and im 24 year old male
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Drug abuse is associated with several short term as well as long term adverse effects including psychiatric problems. I appeciate you for having made the decision to quit drugs and manage to stay clean for the last 4 months.

It is likely that recent symptoms which you are experiencing are due to your previous drug abuse, since many drugs are known to trigger or induce psychiatric disorders. Since you seem to be quite distressed by these symptoms, I would advise you to seek professional help. There are effective treatment options in the form of medication and psychological therapies which can help you overcome these problems. So, please consult a psychiatrist in your area, for a detailed assessment and treatment.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor